# SDR TSAA0653009

- Difficulty date: February 7, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- Aircraft time: 36,240 hours, 63,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK AT BS 887 + 2 BETWEEN STR 24R AND 25R.  CRACK CUT OUT + .40 OVER CUT.  HFEC FINAL LAY OUT HOLES IAW NDT MANUAL 53-00-00 PART 6.  REPAIRED COMPLETED IAW SRM 53-30-3 FIG 48.  REPAIR:  APPROX SIZE = 20" BY 22"  FABRICATED TRIPLER.  MATERIAL; DOUBLER = (050) 2024 T3, FILLER = (040) 2024 T3, TRIPLER = (050) 2024 T3.
